# SDR HNAA2024123001264

- Difficulty date: December 29, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 46,334 hours, 42,154 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Exhaust Fan
- Condition: Odor
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH E-1 RUNNING AFTER PUSH-BACK SPS 1 INOP WARNING DISPLAYED WITH A BURNING PLASTIC SMELL.  FACT  29DEC24  10:56  CLT PERFORMED STALL OPS CHECK IAW AMM 27-36-00. OPS CHECK GOOD. A/C OK FOR SERVICE. SEE SEQ.2 THIS LOG PAGE FOR BURNING SMELL.  (NOTE...FOUND SMELL TO BE ELEC BAY COOL EXHAUST FAN 2 PULLED IN INSULATION. PUT FAN ON MEL.)
